# SDR CALA2009070300358

- Difficulty date: July 3, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 33,978 hours, 10,993 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED UNDER LOWER ATC ANTENNA BASE.  REPAIRED FUSELAGE SKIN UNDER ATC ANTENNA REF ECRA 5331-01458.  DIP OPENED ON LOG 9708551.
